Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 2, Pages 195-204
The strict stability of dynamic systems on time scales
Embry-Riddle Aeronautical University, Department of Computing and Mathematics, Daytona Beach 32114, FL, USA
Received 1 March 1999; Revised 1 August 2000
Copyright © 2001 S. Sivasundaram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The strict stability of dynamic systems on time scales is examined with
sufficient conditions. Results analogous to Lyapunov's theorems ae proved
and discussed using a comparison principle.